Doctors Lounge - Urology AnswersBack to Urology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 8/13/2017.
Forum Name: Urology Topics
|missiongr - Thu Nov 05, 2009 6:48 pm|
I am 19 and i never used to have a problem with P.E, however over the past couple of years i have smoked marijuana and used cocain occasionally and i think this may have something to do with the problem. As my penis starts to become erect i can feel that it is more sensitive than ussuall and I get the feeling that i need to ejaculate right away. I never do ejaculate right away but this feeling does not go away and i have not been lasting more that a couple of min on the last few occasions. Also after ejaculation my testicles sometimes ache and they also seem to ache after long car journeys. The reason i stopped smoking marijuana was because the last few times when i was high i felt discomfort (it is hard to pinpoint exactly where but the feeling was at the bottom of my shaft and under my testicles). However i only felt this when i was high which i found strange. It felt like the musle that stops your flow of urine was being flexed and i couldn't relax it. I have only stopped smoking marijuana for 2 weeks. Also sometimes the tip of my penis is cold to the touch and i don't know if maybe blood circulation is a problem. I have also been in contact with a website called herbal love and they seem to think that my problem is exsesive masturbation and that my sexual organs need to heal. They told me to stop masturbating for a few weeks and allow myself to heal. I only ever masturbate once every couple of days if that so i do not no what to take from this message. Are recreational drugs the cause of my problem. Should i stop masturbating? What should i do to go about fixing my problem?
|Dr.M.Aroon kamath - Thu Nov 12, 2009 7:44 am|
Research shows that regular marijuana use compromises the ability to learn and to remember information by impairing the ability to sustain,focus,and shift attention.
Marijuana amplifies one's pre-existing personality traits such as aggressiveness,anxiety, paranoia, fearfulness, gregariousness,etc
(is it possible that you have anxiety as a trait?)
In men, this can cause decreased sperm counts and ....very heavy users can experience erectile dysfunction.
Marijuana 'distorts the sense of time', so there may be an illusion of prolonged arousal and orgasm (as it 'distorts the sense of time' it may be expected to similarly cause the feeling that you 'need to ejaculate right away').
It is probable that the symptoms you have been experiencing may be as a result of Marijuana or cocaine use.
It may be worth consulting a psychiatrist for more details.
|Faye Lang, RN, MSW - Thu Nov 12, 2009 1:43 pm|
Just to expand on Dr. Kamath's information, I suggest that you get a notebook and keep a record, writing down each time you masturbate, including the date and any of the symptoms that you have described when they occur. Be conscientious in doing this and take the record with you to see both a psychiatrist and a urologist. Your symptoms may be psychological in origin, but there is also the possibility that there could be a urological reason. Keeping a conscientious record will give you both control of the information, and help reduce your anxiety about your symptoms. Fortunately, there are medictions and behavioral treatments available for either cause. If you use marijuana or cocaine during this time, be honest and record it along with symptoms you experience. Your doctor(s) will be helped in making the correct diagnosis by the record of your symptoms.
Good luck to you.
|missiongr - Thu Nov 12, 2009 5:21 pm|
Thank you for your replys, I did what you said and started writing things down, especially since I was experiencing more symptoms. Here is what I have do far:
Symptoms before 10 day course of Doxycycline 100MG (prior to Nov 7th/09)
*Urine leakage when I bend over
*Slight burning sensation when urinating (may just be paranoia)
*Discomfort in testicles/under lower shaft of penis, and prostate
-more so after sex or long car journeys
*Uncomfortable feeling of being on the brink of ejaculation during sex & Masturbation
Been tested for Chlamydia and gonorrhea since last unprotected sex
Also used cocaine very occasionally before symptoms and smoked marijuana frequently before symptoms
To start with I only noticed the feeling of aching in my prostate (my guess it is the prostate) and testicles when i was high, and then it would become unnoticable. I deemed this feeling to be paranoia since i was high however once my symptoms worsened I stopped smoking marijuana as of Nov 1st/09
Went to Walk in Clinic and was prescribed a 10 day course of Doxycycline for possible Epididymitis. Urine sample was tested for UTI (urinary tract infection) and was clear. (Nov 7th/09)
After reaserch on the internet i decided prostatitis was a possibility and although it is a problem that older men ussually suffer from, my symptoms matched that of prostatitis. (let me know your opinion on this)
-Nov 9th/09 Symptoms of frequent urination and leakage seem to have subsided a little. While masturbating I could still feel something not exactly right (pressure around prostate possibly) it was not nearly as bad and I lasted alot longer. Right testicle ached a little after ejaculation but then subsided.
Masturbated recently and my performance improved even more. It feels as though there is a muscle that is ussually tensed during masturbation/sex, however i have been able to relax it more recently, therfore bring able to control ejaculation.
I havnt done any drugs and I have Also been taking antibiotics, I am still not sure what my problem is but I am convinced that it is not likely to be anxiety. I am alot happier to know that I am doing better right now. Just though I would update
thanks again for everyones advice so far.
|Dr.M.jagesh kamath - Thu Nov 12, 2009 8:14 pm|
Hello,It is good to see the above professional bring out a very important information which most of us tend to miss.A good history and a log book.If a patient or a person maintains so it would help in arriving at a proper diagnosis.Also I must commend Faye Lang.RN,MSW for being a leader here in maintaining a proper history in her own profile.Best wishes
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.